# SDR HEEA954567

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8765J
- Make and model: Bolkms BK117A3
- Aircraft serial: 7054
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator Assy
- Part number: 7004109901
- Condition: Defective
- Location: M/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT MAKES EXCESSIVE NOISE DURING OPERATION AND DURING RIGGING CHECK OF AIRCRAFT FOUND LOCK WASHER BROKEN.
